Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6639
Title: Sur les involutions n'ayant que des points unis de première espèce appartenant à une variété algébrique
Authors: Godeaux, Lucien
Issue Date: 1969
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Lucien Godeaux, "Sur les involutions n'ayant que des points unis de première espèce appartenant à une variété algébrique", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 1 (1969), pp. 26-34.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
1 (1969)
Abstract: 
Si considera una varietà algebrica ad n dimensioni e sopra questa un’nvoluzione ciclica d'ordine primo avente un numero finito di punti uniti di prima specie. Si cerca Ia molteplicità dei punti di diramazione della varietà immagine dell’involuzióne per le varietà canoniche dell'immagine stessa. Si danno poi alcuni esempi.

We consider an n-dimensional algebraic variety and a prime-order cyclic involution on it having a finite number of united points of the first kind. We look for the multiplicity of the branch points of the image variety of the involution with respect to the canonic varieties of this image. We give then some examples.
Type: Article
URI: http://hdl.handle.net/10077/6639
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.01 (1969)

Files in This Item:
File Description SizeFormat
GodeauxRendMat01.pdf729.81 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.